Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1954, Volume 18, Issue 2, Pages 159–176 (Mi izv3495)  

This article is cited in 12 scientific papers (total in 12 papers)

Generalization of inequalities of S. N. Bernshtein and A. A. Markov

N. K. Bari


Full text: PDF file (1516 kB)

Bibliographic databases:
Received: 22.06.1953

Citation: N. K. Bari, “Generalization of inequalities of S. N. Bernshtein and A. A. Markov”, Izv. Akad. Nauk SSSR Ser. Mat., 18:2 (1954), 159–176

Citation in format AMSBIB
\Bibitem{Bar54}
\by N.~K.~Bari
\paper Generalization of inequalities of S.\,N.~Bernshtein and A.\,A.~Markov
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1954
\vol 18
\issue 2
\pages 159--176
\mathnet{http://mi.mathnet.ru/izv3495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=61186}
\zmath{https://zbmath.org/?q=an:0055.06102}


Linking options:
  • http://mi.mathnet.ru/eng/izv3495
  • http://mi.mathnet.ru/eng/izv/v18/i2/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ganzburg I M., “Sharp Constants of Approximation Theory. II. Invariance Theorems and Certain Multivariate Inequalities of Different Metrics”, Constr. Approx.  crossref  isi
    2. L. V. Nasonova, “Inequalities for algebraic polynomials”, Math. USSR-Sb., 7:1 (1969), 119–138  mathnet  crossref  mathscinet  zmath
    3. A. V. Moskovskii, “Some extremal problems for polynomials in integral metrics”, Math. Notes, 58:6 (1995), 1355–1356  mathnet  crossref  mathscinet  zmath  isi
    4. P. Yu. Glazyrina, “The Markov Brothers Inequality in $L_0$-Space on an Interval”, Math. Notes, 78:1 (2005), 53–58  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. P. Yu. Glazyrina, “Markov–Nikol'skii inequality for the spaces $L_q$, $L_0$ on a segment”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S104–S116  mathnet  mathscinet  zmath  elib
    6. P. Yu. Glazyrina, “The Sharp Markov–Nikolskii Inequality for Algebraic Polynomials in the Spaces $L_q$ and $L_0$ on a Closed Interval”, Math. Notes, 84:1 (2008), 3–21  mathnet  crossref  crossref  mathscinet  isi
    7. M. S. Sultanakhmedov, “Asimptoticheskie svoistva i vesovye otsenki polinomov, ortogonalnykh na neravnomernoi setke s vesom Yakobi”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:1 (2014), 38–47  mathnet  crossref  elib
    8. V. I. Danchenko, A. E. Dodonov, “Estimates for $L_p$-norms of simple partial fractions”, Russian Math. (Iz. VUZ), 58:6 (2014), 6–15  mathnet  crossref
    9. V. I. Danchenko, L. A. Semin, “Sharp quadrature formulas and inequalities between various metrics for rational functions”, Siberian Math. J., 57:2 (2016), 218–229  mathnet  crossref  crossref  mathscinet  isi  elib
    10. V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Ekstremalnye i approksimativnye svoistva naiprosteishikh drobei”, Izv. vuzov. Matem., 2018, no. 12, 9–49  mathnet
    11. G. A. Akishev, “Neravenstvo raznykh metrik v obobschennom prostranstve Lorentsa”, Tr. IMM UrO RAN, 24, no. 4, 2018, 5–18  mathnet  crossref  elib
    12. M. S. Sultanakhmedov, “On the convergence of the least square method in case of non-uniform grids”, Probl. anal. Issues Anal., 8(26):3 (2019), 166–186  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:396
    Full text:179
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021